# SDR MASA200602190

- Difficulty date: August 27, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 25,114 hours, 21,927 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7122 ORD - CREW REPORTED A FLIGHT SPOILER FAULT.  MX CONTROL RESET THE SYSTEM WITH THE CREW.
